# SDR SWAA2018120427290

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 51,447 hours, 30,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FADED BETWEEN ROW 14 TO ROW 15.  R&R BATTERY PACK PER AMM.
